# SDR CALA0500104

- Difficulty date: April 16, 2005
- Submitted: April 18, 2005
- Operation: Air carrier
- Aircraft: N18612
- Make and model: Boeing 737524
- Aircraft serial: 27325
- Aircraft time: 30,444 hours, 16,393 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100849
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM AT STA 986.5, LBL 43 IS CORRODED.  REPAIRED BEAM PER ECRA 5310-04470.
